PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 1--3 (1993)
Classical logic with some probability operators
Miodrag Raskovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: We introduce a conservative extension of classical predicate (propositional) logic and prove corresponding completeness (and decidability) theorem.
Classification (MSC2000): 03B48, 03C80
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts